# SDR ABXA20240116410

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 33,568 hours, 8,066 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 9200
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"AFT CABIN TEMP EICAS MESSAGE CAME ON AT ENGINE START #2  DURING TAXI OUT AC RETURNED TO SERVICE AND MAINTENANCE GROUNDED AC.AND DEFERRED THE AFT CABIN TEMP MESSAGE IAW ABX MEL-21-61-1-2. AND RETURNED AC TO SERVICE FOR DEPARTURE .AFTER TROUBLE SHOOTING AT NEXT BASE. ZONE CONTROLLER SHOWED TRIM VALVE FAULT. REMOVED AND REPLACED THE AFT ZONE TRIM AIR VALVE REF B767 AMM 21-61-07. THIS CLEARS DI 48485. PLACARD REMOVED NO REACTIVATION PROCEDURES REQUIRED, AIRCRAFT VERIFIED ""NO ETOPS"" REF LP 38219-23/3"
